MathSciNet Relay Station
MathSciNet bibliographic data
MR374262 (51 #10462) 20D15
Glauberman, George Isomorphic subgroups of finite $p$-groups. I, II. Canad. J. Math. 23 (1971), 983–1022; ibid. 23 (1971), 1023–1039.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement